# SDR AU990886

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: 216268
- Condition: Failed
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SYSTEM 'B' ELECTRIC HYDRAULIC PUMP OUTPUT PRESSURE LINE CHAFING ON POWER CABLE W0334 WIRE BUNDLE CAUSING SHORT CIRCUIT.
